# SDR MASA2010030700190

- Difficulty date: March 7, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 31,769 hours, 28,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S GREEN E-LIGHT SWITCH OUT.  RELAMPED EMERGENCY LIGHT.
